# SDR 0402256719

- Difficulty date: December 24, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 92,984 hours, 22,274 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FRAME AT BS 380 S24R.  REPAIRED PER EA 67-165180.
